# SDR SRXR201805240028

- Difficulty date: May 24, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Part number: NYB675413
- Condition: Cracked
- Location: Fuselage
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UNDER WING BARREL CANTED PANEL DRAG ANGLE IS CRACKED AT STA 1236 STR 43. ACCOMPLISHED REPAIR ON LT FUSELAGE WING BARREL CANTED PANEL CAP AT STA 1236 STR 43 PER EA 011-5310-52-A7214 I/R REF NRC A040820.
